# SDR EE4Y20110087

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AND FWD CARGO DOORS LOWER CUTOUT SECTION CAM- CENTRAL FITTINGS WITH WEAR.
